Change search
ReferencesLink to record
Permanent link

Direct link
Weighted Lp-inequalities for multi-parameter Riesz type potentials and strong fractional maximal operators
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2007 (English)In: Mathematische Annalen, ISSN 0025-5831, Vol. 337, 317-333 p.Article in journal (Refereed) Published
Abstract [en]

We prove weighted L^p-inequalities  for multi-parameter Riesz type potentials, strong fractional maximal operators and their dyadic counterparts. Our proofs avoids the Good-Lambda inequalities used earlier in the R^m-case and are based on our integrated multi-parameter summation by parts lemma, that might be of independent interest.

Place, publisher, year, edition, pages
Berlin: Springer-Verlag , 2007. Vol. 337, 317-333 p.
Keyword [en]
Riesz potential, fractional maximal operator, multi-parameter analysis
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:umu:diva-7861DOI: 10.1007/s00208-006-0035-5OAI: diva2:147532
Available from: 2010-01-19 Created: 2008-01-13 Last updated: 2010-01-19Bibliographically approved

Open Access in DiVA

fulltext(181 kB)160 downloads
File information
File name FULLTEXT01.pdfFile size 181 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Sjödin, Tord
By organisation
Mathematics and Mathematical Statistics
In the same journal
Mathematische Annalen
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 160 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 67 hits
ReferencesLink to record
Permanent link

Direct link